# SDR IXXA9638

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- Engine: Pwa JT3D3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 451231
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO SJU, THE NR 4 ENGINE WAS PRECAUTIONARILY SHUT DOWN DUE TO LOW OIL QUANTITY.  ON THE GROUND IN SJU, MAINTENANCE DETERMINED THAT THE ENGINE FUEL PUMP GEARBOX DRIVE SEAL WAS LEAKING INTO ITS SPLINE CAVITY.  THE DRIVE WAS RESEALED, AND THE ENGINE LEAK CHECKED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
